PDA

View Full Version : Singing the prednisone blues...unhhh



justdave
08-13-2009, 03:39 PM
Well I am weaning slowly, I am now half of what I was as I make my way down to
0. For months and months I was 30 to 40mg daily. but it looks like the cellcept is helping.. I think..

So I started taking 20 mg the other day, after being on 22.5 for a week. Everything was fine until today...

An overwhelming sadness has thumped me on the head.

I have lost faith in myself
I have lost faith in my life
anytime anyone even questions me I become suspiciuos
I have no energy to do anything
Have you ever been so sad you just want to curl into a ball.

yeah, I know what it is, so I am dealing with it I am bipolar so I know the deal, but even in some of my paticular bad swings, do I go this low. I think it is magnifing my already weaknes to depression., the only upside is I know what it is, but that doesn't make my feet any lighter.

but I will put up with it to wean off, but boy this is going to feel like a lifetime.


I am sure some of you have been through this...It's like someone has reached into your chest and tore the happiness right out of it.


BAH.... I wont let it beat me...

ButterflyRN
08-13-2009, 03:49 PM
Justdave I'm sorry to hear you are sad! That darn prednisone sure can do it! I'm tapering down too. I was on 60mg a day for over a month and that was toruture. I was on 40mg a day last week and for the next couple weeks I am on 20mg a day. I was really having bouts of depression on the hight doses! I know the bipolar doesn't help either! I hope that you start to feel some sunshine soon to help!

SandyR
08-13-2009, 06:21 PM
oh Dave,
I am sorry to hear how hard it is this time. Have you called the doctor and told him yet?
Sandy

mountaindreamer
08-13-2009, 06:50 PM
hi dave,

yes, i know the feeling ....the emptiness in your heart just sucks the life right out of you....i am so very sorry that you are having to deal with all of this. Please hang on, like you said, you know the routine, you just have to go for the ride.....the good thing is that you know the ride will end, and you will be on level ground again.....

your thoughts were incredibly descriptive and thought provoking.

please keep us updated.....we will be thinking of you.

abbasgirl
08-15-2009, 12:14 PM
Hi Dave. I'm so sorry you're going through that. ((((((Hugs))))))

I like your attitude...that you ain't gonna let it beat you. Reading your post inspired me today. Thanks!

Bonita
08-15-2009, 02:29 PM
Dear Dave i am sorry to hear you are sad because i am too my family is tearing each other up and it is depressing but i just gave it to God and said He has to fix it. I have been on pred for amost 3 years with varing doses and it is a wonder drug at times and not so others hang in there. Love Bonita

Samo
08-16-2009, 06:34 PM
Justdave,

I have been on varying doses of prednisone multiple times and I can tell you that depression is a guaranteed side-effect for me. The feeling of total hopelessness is consuming and that curling into a ball that you describe is quite familiar.

Your attitude will get you through it, be strong! Samo

Angel Oliver
08-16-2009, 06:59 PM
Im also am sad you feel this way and i hope you find comfort knowing we all care and understand you.

Love n gentle hugs
Amanda.xxxxxx

crmj1183
08-16-2009, 08:12 PM
hey Justdave.

I know exactly how you feel, sometimes I get discouraged.... oh hell who am i kidding, I get depressed sometimes too. What u have to tell yourself is that this is temporary and things will get better very soon, and they will. I hope you feel better soon. .... Cheer up:yes:

Chriss